Survey paper: Optimality conditions in smooth nonlinear programming

G. Still, Martin Streng

    Research output: Contribution to journalArticleAcademicpeer-review

    15 Citations (Scopus)
    41 Downloads (Pure)

    Abstract

    This survey is concerned with necessary and sufficient optimality conditions for smooth nonlinear programming problems with inequality and equality constraints. These conditions deal with strict local minimizers of order one and two and with isolated minimizers. In most results, no constraint qualification is required. The optimality conditions are formulated in such a way that the gaps between the necessary and sufficient conditions are small and even vanish completely under mild constraint qualifications.
    Original languageEnglish
    Pages (from-to)483-516
    Number of pages34
    JournalJournal of optimization theory and applications
    Volume90
    Issue number3
    DOIs
    Publication statusPublished - 1996

    Keywords

    • Nonlinear programming
    • Necessary and sufficient optimality conditions
    • Isolated minimizers
    • Strong and strict local minimizers

    Fingerprint

    Dive into the research topics of 'Survey paper: Optimality conditions in smooth nonlinear programming'. Together they form a unique fingerprint.

    Cite this